# SDR DL76L991395

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Row 10-31
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AISLE OVERHEAD EMERGENCY LIGHTS FAILED TO TEST FROM         ROW 10 TO ROW 31.  REPLACED BATTERY PACK, OPS CHECK GOOD.
